Translator Disclaimer
September 2006 Some new obstruction results for compact positively Ricci curved manifolds
Wen-Haw Chen, Jyh-Yang Wu
Bull. Belg. Math. Soc. Simon Stevin 13(3): 441-453 (September 2006). DOI: 10.36045/bbms/1161350685

Abstract

This work considers the fundamental groups and diameters of positively Ricci curved Riemannian $n$-manifolds. By combining the results of equivarient Hausdorff convergence with the Ricci version of a splitting theorem, some new information on the topology of compact manifolds with positive Ricci curvature was discovered. Moreover, a weak Margulis's lemma was also obtained for Riemannian manifolds with a lower Ricci curvature bound.

Citation

Download Citation

Wen-Haw Chen. Jyh-Yang Wu. "Some new obstruction results for compact positively Ricci curved manifolds." Bull. Belg. Math. Soc. Simon Stevin 13 (3) 441 - 453, September 2006. https://doi.org/10.36045/bbms/1161350685

Information

Published: September 2006
First available in Project Euclid: 20 October 2006

zbMATH: 1149.53019
MathSciNet: MR2307679
Digital Object Identifier: 10.36045/bbms/1161350685

Subjects:
Primary: 53C20

Rights: Copyright © 2006 The Belgian Mathematical Society

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.13 • No. 3 • September 2006
Back to Top